Series expansions for the percolation probability of a generalized Domany-Kinzel cellular automaton

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Series expansions have been derived for the percolation probability of a generalized Domany-Kinzel cellular automaton with two equivalent absorbing states. The analysis of the series generally yields estimates of the critical exponent β = 1.00±0.05, consistent with earlier Monte Carlo studies thus confirming that the model belongs to the same universality class as branching annihilating random walks with an even number of offspring. There is evidence to suggest that when the probability of spreading from two active sites becomes small a new critical behaviour emerges.

Original languageEnglish
Pages (from-to)8471-8478
Number of pages8
JournalJournal of Physics A: Mathematical and General
Volume30
Issue number24
DOIs
Publication statusPublished - 21 Dec 1997
Externally publishedYes

Fingerprint Dive into the research topics of 'Series expansions for the percolation probability of a generalized Domany-Kinzel cellular automaton'. Together they form a unique fingerprint.

  • Cite this